toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author Espinoza, D.; Goycoolea, M.; Moreno, E. pdf  doi
openurl 
  Title The precedence constrained knapsack problem: Separating maximally violated inequalities Type
  Year 2015 Publication Discrete Applied Mathematics Abbreviated Journal Discret Appl. Math.  
  Volume 194 Issue Pages 65-80  
  Keywords Lifting; Shrinking; Precedence-constrained knapsack problem; Induced cover inequality; Induced clique inequality; Separation problem  
  Abstract We consider the problem of separating maximally violated inequalities for the precedence constrained knapsack problem. Though we consider maximally violated constraints in a very general way, special emphasis is placed on induced cover inequalities and induced clique inequalities. Our contributions include a new partial characterization of maximally violated inequalities, a new safe shrinking technique, and new insights on strengthening and lifting. This work follows on the work of Boyd (1993), Park and Park (1997), van de Leensel et al. (1999) and Boland et al. (2011). Computational experiments show that our new techniques and insights can be used to significantly improve the performance of cutting plane algorithms for this problem. (C) 2015 Elsevier B.V. All rights reserved.  
  Address [Espinoza, Daniel] Univ Chile, Dept Ind Engn, Santiago, Chile, Email: daespino@dii.uchile.cl;  
  Corporate Author Thesis  
  Publisher Elsevier Science Bv Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0166-218x ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000361772500005 Approved  
  Call Number (up) UAI @ eduardo.moreno @ Serial 525  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: